# SDR DXTA2024052111827

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 4,598 hours, 2,973 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Accumulator
- Condition: Faulted
- Location: Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 HYDRAULIC PUMP: DURING TAKEOFF AND GEAR RETRACTION FROM KTEB RECIEVED AMBER CAS MESSAGE 'HYD PRESS LOW L AND R' BRIEFLY.  MESSAGE CLEARED AND APPEARED RESOLVED.  COMPLETED QRH. UPON LANDING IN KLGA NOTICED PUDDLE OF HYDRAULIC FLUID UNDER RIGHT MAIN GEAR.   REMOVED AND REPLACED HYDRAULIC ACCUMULATOR WITH REPAIRED UNIT. P/N 9912644-4EX S/N OFF 0835 S/N ON 0965
